A Stochastic Majorize-Minimize Subspace Algorithm for Online Penalized Least Squares Estimation

Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01613204
Contributor : Emilie Chouzenoux <>
Submitted on : Monday, October 9, 2017 - 2:05:40 PM
Last modification on : Thursday, February 7, 2019 - 5:29:13 PM

Links full text

Identifiers

Citation

Emilie Chouzenoux, Jean-Christophe Pesquet. A Stochastic Majorize-Minimize Subspace Algorithm for Online Penalized Least Squares Estimation. IEEE Transactions on Signal Processing, Institute of Electrical and Electronics Engineers, 2017, 65 (18), pp.4770 - 4783. ⟨10.1109/TSP.2017.2709265⟩. ⟨hal-01613204⟩

Share

Metrics

Record views

188